Awhile ago I had a Dr. giving me 120 month not reg Doc. though and I had to take quite a few to get just the normal mood when I ran out of Morph. I did deal alot with rls with that I'd say a bit worse than now. I would not tkae the chance personally.
Tramadol is derived from opiates. Althought they are not a narcotic they attach to the same receptors in the brain a narcotic. They very addictive. I would advise to take as perscripted and no longer that a few days.
YUP if you take them for more then a day or two you will be right back where you started ....coming off of tramadol is very unplesent..... if you put ultram or tramadol in search on the site you can read all about it.
LEAVE IT ALONE!!! I've been hooked on "trams" for a few yrs. now and it's THE hardest to get off of out of ALL the narcs i've ever been on/hooked on. They r terrible and have taken over EVERYTHING i do...i can't function without them. I have a dr. appt wed. for subxone it's only way i can get off cold and tapper don't work for me....no time to be sick and lack of sleep. Feel free to read thru my profile it will give you a look at how much tramadol sucks...it's harder for me to stop more that oc's was which i quit cold and that that was torture and this is worse! Any questions or any way i can help just ask......
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.